Notre Dame Journal of Formal Logic

Nice implicational axioms.

Ivo Thomas

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic, Volume 16, Number 4 (1975), 507-508.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
https://projecteuclid.org/euclid.ndjfl/1093891887

Digital Object Identifier
doi:10.1305/ndjfl/1093891887

Mathematical Reviews number (MathSciNet)
MR0421981

Zentralblatt MATH identifier
0283.02010

Subjects
Primary: 02B05

Citation

Thomas, Ivo. Nice implicational axioms. Notre Dame J. Formal Logic 16 (1975), no. 4, 507--508. doi:10.1305/ndjfl/1093891887. https://projecteuclid.org/euclid.ndjfl/1093891887


Export citation